# SDR FDEA201106182330

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 23,085 hours, 12,399 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: 4909505
- Part serial: 1222
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS STUCK AT APPROX 18 DURING  RETRACTION. CYCLED FLAP HANDLE W/O ANY MOVEMENT.  BOTH  FLAP SYS FAULTED ON OVERHEAD.  SFCC NR1 FAULTED BOX,  SFCC NR2 FAULTED POWER.  ARRIVING AT THE ACFT, WE FOUND THE SUPPLY PRESSURE SWITCH FAULT LOGGED IN THE SFCC 1.  ALSO, THE AIR LIGHT FOR THE GREEN RESEVOIR WAS ON.  RAN NR 1 ENGINE TO BRING THE AIR UP IN THE RESEVOIR AND TO CHECK THE FLAP OPERATION WITH THE ENGINE RUNNING.  FOUND THE FLAPS WOULD MOVE WITH A FAULT IN NR 1 FLAP SYS THAT WOULD NOT CLEAR.  FOUND THE SUPPLY  PRESSURE SWITCH FAULT RE-ALLUMINATED.  R & R THE GREEN VALVE BODY GROUP SUPPLY  PRESSURE SWITCH, LEAK AND OPS CK WAS GOOD REF AMM A310-27-54-33-04.  ALSO REPLACED NR 1 SFCC PRECAUTIONARY DUE TO PAST HISTORY REF AMM A310-27-51-18-04, OPS CK WAS GOOD.
